Alert archive / North Dakota / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 43, NWS Grand Forks, ND

June 26, 2013Cass County, Grand Forks County, Traill County, North Dakota; Clay County, Norman County, Polk County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 26, 2013, 12:35 AM CDT for Cass County, Grand Forks County, Traill County, North Dakota; Clay County, Norman County, Polk County, Minnesota. It was in force for 55 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 26, 2013, 12:35 AM CDT (05:35 UTC)
Expired
Jun 26, 2013, 1:30 AM CDT
In force
55 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
0.88 in
Wind
60.0 mph

Counties Clay County, MN, Norman County, MN, Polk County, MN, Cass County, ND, Grand Forks County, ND, Traill County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 37 km from the middle of the area, began a volume at 05:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 26, 1:00 AM CDTTSTM WND DMGHillsboro, NDNUMEROUS LARGE 3-6 INCH BRANCHES BROKEN DOWN. POWER OUTAGES IN HILLSBORO AREA.
Jun 26, 1:25 AM CDTTSTM WND DMG1 N Shelly, MNA FEW TREES WERE TOPPLED IN SHELTER BELTS ALONG U.S. HIGHWAY 75.
Jun 26, 1:30 AM CDTTSTM WND DMGAda, MNLARGE SECTION OF TREE DOWN DUE TO WIND....VIA VALLEY NEWS LIVE FACEBOOK PICTURE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 25 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 25, 11:40 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 5.6 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2013-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1278 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2013-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1278 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1814 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

820 
WUUS53 KFGF 260535
SVRFGF
MNC027-107-119-NDC017-035-097-260630-
/O.NEW.KFGF.SV.W.0043.130626T0535Z-130626T0630Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1235 AM CDT WED JUN 26 2013

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CLAY COUNTY IN NORTHWEST MINNESOTA...
  NORMAN COUNTY IN NORTHWEST MINNESOTA...
  SOUTHWESTERN POLK COUNTY IN NORTHWEST MINNESOTA...
  NORTHEASTERN CASS COUNTY IN SOUTHEAST NORTH DAKOTA...
  SOUTHEASTERN GRAND FORKS COUNTY IN NORTHEAST NORTH DAKOTA...
  TRAILL COUNTY IN SOUTHEAST NORTH DAKOTA...

* UNTIL 130 AM CDT

* AT 1230 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 10 MILES NORTH
  OF HILLSBORO...AND MOVING SOUTHEAST AT 45 MPH.

  HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  HILLSBORO AND CLIMAX AROUND 1240 AM CDT.
  CALEDONIA AND NIELSVILLE AROUND 1245 AM CDT.
  SHELLY AND GREENVIEW AROUND 1250 AM CDT.
  HALSTAD AND GRANDIN AROUND 1255 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE KELSO...HENDRUM...PERLEY...
HADLER AND ADA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4749 9611 4697 9678 4749 9747 4758 9747
      4787 9709
TIME...MOT...LOC 0535Z 311DEG 38KT 4752 9703

HAIL...0.88IN
WIND...60MPH

$$

BH
2 follow-up statements
377 
WWUS53 KFGF 260555
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1255 AM CDT WED JUN 26 2013

MNC027-107-119-NDC017-035-097-260630-
/O.CON.KFGF.SV.W.0043.000000T0000Z-130626T0630Z/
NORMAN MN-CASS ND-GRAND FORKS ND-TRAILL ND-CLAY MN-POLK MN-
1255 AM CDT WED JUN 26 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
POLK...NORTHWESTERN CLAY AND NORMAN COUNTIES IN NORTHWEST
MINNESOTA...AND SOUTHEASTERN GRAND FORKS COUNTY IN NORTHEAST NORTH
DAKOTA...AND TRAILL AND NORTHEASTERN CASS COUNTIES IN SOUTHEAST NORTH
DAKOTA UNTIL 130 AM CDT...

AT 1253 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CUMMINGS...
AND MOVING SOUTHEAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HILLSBORO AND CLIMAX AROUND 100 AM CDT.
  CALEDONIA AND SHELLY AROUND 105 AM CDT.
  GRANDIN AND GREENVIEW AROUND 110 AM CDT.
  HALSTAD AND BELTRAMI AROUND 115 AM CDT.

OTHER LOCATIONS IN THE WARNING INCLUDE NIELSVILLE...HENDRUM...HADLER
AND ADA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4748 9745 4783 9699 4749 9611 4697 9678
TIME...MOT...LOC 0555Z 311DEG 38KT 4752 9699

HAIL...0.88IN
WIND...60MPH

$$

BH
665 
WWUS53 KFGF 260628
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
128 AM CDT WED JUN 26 2013

MNC027-107-119-NDC017-035-097-260638-
/O.EXP.KFGF.SV.W.0043.000000T0000Z-130626T0630Z/
NORMAN MN-CASS ND-GRAND FORKS ND-TRAILL ND-CLAY MN-POLK MN-
128 AM CDT WED JUN 26 2013

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN POLK...
NORTHWESTERN CLAY AND NORMAN COUNTIES IN NORTHWEST MINNESOTA...AND
SOUTHEASTERN GRAND FORKS COUNTY IN NORTHEAST NORTH DAKOTA...AND
TRAILL AND NORTHEASTERN CASS COUNTIES IN SOUTHEAST NORTH DAKOTA WILL
EXPIRE AT 130 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4748 9745 4783 9699 4749 9611 4697 9678
TIME...MOT...LOC 0628Z 311DEG 38KT 4729 9660

$$

HOPKINS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 12:01 AM CDT, 34 minutes earlier.

Area forecast discussion, Jun 26, 12:01 AM CDT, 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
1201 AM CDT WED JUN 26 2013

.UPDATE...
ISSUED AT 1156 PM CDT TUE JUN 25 2013

CONVECTION BECOMING MORE PROGRESSIVE WITH ONE MORE BAND TO GO
THROUGH ASSOCIATED WITH TROUGH/COOL FRONT. NEW WATCH ISSUED
PRIMARILY TO HANDLE LAST BAND AND POTENTIAL WIND. HEAVY RAIN
THREAT WILL CONTINUE TO BE MONITORED HOWEVER ANY ADDITIONAL THREAT
LOOKS MINIMAL. ADJUSTED POPS ACCORDINGLY.

UPDATE ISSUED AT 949 PM CDT TUE JUN 25 2013

BRIEF UPDATE WITH ONGOING SEVERE WEATHER AND FLOODING. ADJUSTED
POPS TO ACCOUNT FOR CLUSTER OF STRONG STORMS ALONG SOUTHERN
VALLEY. NO OTHER CHANGES. FEEL CURRENT CONVECTION WILL TRANSITION
TO FURTHER HEAVY RAIN AREAS. WILL BE WATCHING NORTHERN VALLEY
CLOSELY FOR POTENTIAL OF STRONG WINDS WITH LINE OF STORMS. AFTER
BACK BUILDING STORMS DOES LOOK LIKE STORMS BEGINNING TO LIFT
NORTH OF THE FARGO AREA.

UPDATE ISSUED AT 628 PM CDT TUE JUN 25 2013

ONLY CHANGES THIS UPDATE WAS TO PUSH HIGHER POPS A BIT EAST BASED
ON CURRENT RADAR TRENDS. WITH LACK OF SHEAR CONVECTION PULSES UP A
FEW VOLUME SCANS THEN WEAKENS. STILL POTENTIAL FOR WIND...HAIL AND
MAY END UP WITH POTENTIAL FLOODING ISSUES HOWEVER UPSTREAM
CONVECTION WEST OF DVL WEAKENING. WILL CONTINUE TO MONITOR THROUGH
THE EVENING. REMAINDER OF FORECAST OK.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 318 PM CDT TUE JUN 25 2013

THE MAIN CONCERN WILL BE SEVERE AND HEAVY RAIN POTENTIAL THIS
EVENING AND OVERNIGHT. LAPS ANALYSIS INDICATING MLCAPE 3500-4500
J/KG ALONG SURFACE BOUNDARY ACROSS CENTRAL NORTH DAKOTA (WEST OF
THE FA) WITH MLCAPE 2500-3500 J/KG ACROSS THE WESTERN FA. MLCIN
IS NOW LESS THAN 10 J/KG ALONG THE BOUNDARY...BUT STILL AROUND
30 J/KG ACROSS THE WESTERN FA. WATER VAPOR IMAGERY INDICATES A
MID-LEVEL TROUGH APPROACHING THIS AREA...AND SATELLITE IMAGERY
INDICATING VERTICAL DEVELOPMENT ALONG THE SURFACE BOUNDARY.
CONVECTIVE INITIATION SEEMS CERTAIN. ALTHOUGH DEEP LAYER SHEAR IS
VERY WEAK...AOB 20 KNOTS...THE VERY STRONG INSTABILITY SHOULD BE
ABLE TO PROMOTE SEVERE STORMS INTO THE EVENING HOURS. WILL INCLUDE
T+ (SEVERE) FOR AREAS WEST OF THE VALLEY WHERE STORMS ARE EXPECTED
THIS EVENING. SEVERE THREAT SHOULD BE LIMITED DURING THE OVERNIGHT
HOURS DUE TO WEAK DEEP LAYER SHEAR AND LACK OF A LOW LEVEL JET.
THE OTHER THREAT WILL BE HEAVY RAIN POTENTIAL...AND KEPT THE
MENTION IN THE FORECAST. HI-RES MODELS CONTINUE TO INDICATE THAT
THE ENTIRE THUNDERSTORM COMPLEX WILL BECOME MORE PROGRESSIVE THIS
EVENING...WHICH SHOULD LIMIT THE AREAL COVERAGE OF HEAVY RAIN. WILL
MONITOR AND MAY NEED A FLASH FLOOD WATCH IF CONDITIONS INDICATE
THAT AREAS ACROSS THE SOUTHERN FA (WHERE THE MOST RAIN OCCURRED
LAST WEEK) ARE TO BE AFFECTED WITH A FEW HOURS OF MULTIPLE SLOW
MOVING STORMS.

WEDNESDAY-WEDNESDAY NIGHT...LOW LEVEL BOUNDARY WILL BE NEAR THE NE
FA AND MODELS UNCERTAIN HOW QUICKLY THIS FEATURE WILL BE ABLE TO
PROPAGATE EASTWARD. KEPT CHANCE POPS ACROSS THIS AREA.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 318 PM CDT TUE JUN 25 2013

THURSDAY-FRIDAY...NORTHWEST FLOW ALOFT WILL BEGIN TO
DEVELOP. AFTERNOON SHOWERS (ISOLD TSTMS) POSSIBLE DEPENDING ON
WHERE COLD POOL ALOFT SETS UP...AND DEGREE OF LOW LEVEL MOISTURE.
EXPECT BREEZY AFTERNOONS AND TEMPERATURES NEAR NORMAL VALUES.

FRIDAY NIGHT-TUESDAY...LONG RANGE MODELS ARE CONSISTENT IN
DEPICTING AN AMPLIFIED WESTERN CONUS RIDGE DURING THE EXTENDED
PERIOD...WHICH WILL RESULT IN NORTHWEST FLOW ALOFT ACROSS THE FA.
A DEPARTING SHRTWV TROF FROM FRIDAY NIGHT INTO SATURDAY SHOULD
PRODUCE SOME LINGERING CLOUDS AND SHOWERS ACROSS NORTHWEST MN ON
SATURDAY.

GENLY DRY CONDITIONS ARE EXPECTED SUNDAY INTO MONDAY. A RETROGRADING
WESTERN RIDGE WILL ALLOW SOMEWHAT COOLER AIR TO DROP INTO THE AREA
FROM CENTRAL CANADA...WITH TEMPERATURES SLIGHTLY BELOW SEASONAL
NORMALS. BY TUESDAY... THE NEXT APPROACHING SHRTWV TROF SHOULD
PRODUCE AREAS OF SHOWERS AND THUNDERSTORMS.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT)
ISSUED AT 1156 PM CDT TUE JUN 25 2013

CONVECTION TO LAST A COUPLE MORE HOURS YET BUT PRIMARILY WILL BE
VFR WITH LOCALIZED MVFR VSBY. CLEARING REACHING DVL AND WILL
CONTINUE TO PROGRESS EAST. MOST AREAS SHOULD BE VFR BY MORNING.

&&

.HYDROLOGY...
ISSUED AT 100 PM CDT TUE JUN 25 2013

THE RED RIVER AT WAHPETON HAS CRESTED AND THE RIVER LEVEL HAS
RECEDED BACK TO MINOR FLOOD STAGE. THE SHEYENNE AT HARWOOD WILL
EASE BELOW FLOOD STAGE THIS AFTERNOON. OTHERWISE...MINOR FLOODING
CONTINUES AT FARGO...SABIN... DILWORTH AND WEST FARGO. SOME
LOCALIZED HEAVY RAINFALL IS POSSIBLE TONIGHT...WHICH COULD IMPACT
RIVER STAGES IF IT FALLS OVER ALREADY SWOLLEN RIVERS IN THE
SOUTHERN RED RIVER VALLEY.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

UPDATE...VOELKER
SHORT TERM...TG
LONG TERM...TG/GUST
AVIATION...VOELKER
HYDROLOGY...WJB
Hazardous weather outlook, Jun 25, 5:57 AM CDT, 18 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
557 AM CDT TUE JUN 25 2013

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-261100-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH-EDDY-NELSON-GRAND FORKS-
GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND-
WESTERN WALSH-
557 AM CDT TUE JUN 25 2013

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT ACROSS MOST OF EASTERN NORTH DAKOTA AND WEST CENTRAL MINNESOTA

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP IN CENTRAL
NORTH DAKOTA THIS AFTERNOON...THEN MOVE EAST TONIGHT. THE MAIN
THREAT FOR SEVERE STORMS WILL BE IN THE DEVILS LAKE BASIN INTO
SOUTHEAST NORTH DAKOTA AND WEST CENTRAL MINNESOTA FROM 4 PM UNTIL
10 PM...WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT.
LOCALIZED HEAVY RAINFALL WILL BE POSSIBLE THROUGHOUT THE AREA
TONIGHT...ALONG WITH SOME FLOODING POSSIBLE WHERE STORMS PERSIST.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SHOWERS AND THUNDERSTORMS WILL MOVE INTO NORTHWEST MINNESOTA BY
WEDNESDAY AFTERNOON. SEVERE WEATHER IS NOT EXPECTED...ALTHOUGH
SOME SMALL HAIL AND HEAVY RAIN IS POSSIBLE WEDNESDAY AFTERNOON IN
NORTHWEST MINNESOTA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON INTO TONIGHT.

DK

In the hours before

Special weather statement, Jun 25, 11:17 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1117 PM CDT TUE JUN 25 2013

MNZ004-005-007-NDZ008-016-260515-
EASTERN WALSH COUNTY ND-KITTSON MN-PEMBINA ND-ROSEAU MN-WEST MARSHALL
MN-
1117 PM CDT TUE JUN 25 2013

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN WALSH...
NORTHWESTERN MARSHALL...EASTERN PEMBINA...NORTHWESTERN ROSEAU AND
KITTSON COUNTIES UNTIL 1215 AM CDT...

AT 1115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A THUNDERSTORM 8 MILES SOUTHWEST OF HALLOCK...OR 24 MILES NORTHEAST
OF GRAFTON...MOVING TO THE NORTHEAST AT 55 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN.

THE STORM WILL BE NEAR...
HALLOCK...NORTHCOTE AND HUMBOLDT AROUND 1125 PM CDT.
ORLEANS...LANCASTER AND LAKE BRONSON AROUND 1130 PM CDT.
CARIBOU AROUND 1150 PM CDT.

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4900 9617 4850 9676 4855 9742 4876 9754
      4901 9715 4901 9619
TIME...MOT...LOC 0417Z 221DEG 50KT 4869 9701

JAM/JAR
Local storm report, Jun 25, 11:41 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1141 PM CDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 PM     FUNNEL CLOUD     4 N KENT                46.50N 96.68W
06/25/2013                   WILKIN             MN   LAW ENFORCEMENT

            FUNNEL BETWEEN KENT AND WOLVERTON. SPOTTER REPORT RELAYED
            THROUGH SHERIFFS OFFICE.

&&

GGUST
Local storm report, Jun 25, 11:46 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1146 PM CDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1145 PM     TSTM WND DMG     8 E DOWNER              46.75N 96.32W
06/25/2013                   CLAY               MN   STORM CHASER

            4 INCH DIAMETER BRANCHES DOWN NEAR CLAY COUNTY ROAD 10
            BETWEEN DOWNER AND ROLLAG MN

&&

HOPKINS
Local storm report, Jun 25, 11:54 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1154 PM CDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 PM     TSTM WND GST     1 S HALLOCK             48.75N 96.94W
06/25/2013  M62 MPH          KITTSON            MN   AWOS

            PEAK WIND SPEED MEASURED AT THE HALLOCK AIRPORT.

&&

GGUST
Local storm report, Jun 25, 11:55 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1155 PM CDT TUE JUN 25 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 PM     TSTM WND GST     HALLOCK                 48.77N 96.94W
06/25/2013  M62.00 MPH       KITTSON            MN   AWOS

1133 PM     FUNNEL CLOUD     4 N ABERCROMBIE         46.51N 96.73W
06/25/2013                   WILKIN             MN   LAW ENFORCEMENT

            SPOTTER REPORT RELAYED THROUGH SHERIFFS OFFICE.

&&

JR
Special weather statement, Jun 26, 12:02 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1202 AM CDT WED JUN 26 2013

MNZ001-NDZ027-030-260545-
GRAND FORKS ND-TRAILL ND-WEST POLK MN-
1202 AM CDT WED JUN 26 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN POLK...NORTHEASTERN
TRAILL AND SOUTHEASTERN GRAND FORKS COUNTIES UNTIL 1245 AM CDT...

AT 1157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A THUNDERSTORM 12 MILES WEST OF GRAND FORKS...MOVING TO THE EAST AT
45 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THE STORM...ALONG WITH HEAVY RAIN.

THE STORM WILL BE NEAR...
GRAND FORKS AROUND 1210 AM CDT.
EAST GRAND FORKS AND THOMPSON AROUND 1215 AM CDT.
MALLORY...DAVIDSON AND BYGLAND AROUND 1225 AM CDT.
KEY WEST AND FISHER AROUND 1230 AM CDT.

FOR MOTORISTS ON INTERSTATE 29...THE STORM WILL BE BETWEEN...MILE
MARKER 139 AROUND 1210 AM CDT...AND MILE MARKER 134 AROUND 1215 AM
CDT...

BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME
SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 4798 9650 4757 9673 4780 9755 4804 9740
TIME...MOT...LOC 0502Z 284DEG 38KT 4789 9724

JAM/JAR

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:11 PM CDTSevere Thunderstorm WarningFGFCass, Richland64 min
Jun 25, 7:53 PM CDTSevere Thunderstorm WarningFGFCass, Traill52 min
Jun 25, 8:00 PM CDTSevere Thunderstorm WarningFGFBenson, Eddy, Ramsey, Towner45 min
Jun 25, 8:15 PM CDTSevere Thunderstorm WarningFGFCass, Richland45 min
Jun 25, 8:44 PM CDTSevere Thunderstorm WarningFGFBenson, Ramsey61 min
Jun 25, 9:03 PM CDTSpecial Weather StatementFGFCass, Traill57 min
Jun 25, 9:11 PM CDTAreal Flood AdvisoryFGFCass10 hr
Jun 25, 9:16 PM CDTSpecial Weather StatementFGFRamsey59 min
Jun 25, 9:23 PM CDTAreal Flood AdvisoryFGFRichland10 hr
Jun 25, 9:32 PM CDTFlash Flood WarningFGFBarnes, Cass12 hr
Jun 25, 9:42 PM CDTSevere Thunderstorm WarningFGFRichland48 min
Jun 25, 10:34 PM CDTSpecial Weather StatementFGFGrand Forks56 min
Jun 25, 10:42 PM CDTFlash Flood WarningFGFRichland63 min
Jun 25, 10:54 PM CDTFlash Flood WarningFGFRichland11 hr
Jun 25, 10:58 PM CDTTornado WarningFGFRichland47 min
Jun 25, 11:39 PM CDTSevere Thunderstorm WarningFGFPembina51 min
Jun 26, 12:02 AM CDTSpecial Weather StatementFGFGrand Forks43 min
Jun 26, 6:49 AM CDTRiver Flood WarningFGFCass3 days
Jun 26, 9:43 AM CDTAreal Flood WarningFGFRichland26 hr
Jun 26, 9:59 AM CDTAreal Flood AdvisoryFGFCass26 hr
Jun 26, 10:57 AM CDTRiver Flood WarningFGFTraill8 days
Jun 26, 10:57 AM CDTRiver Flood WarningFGFGrand Forks9 days
Jun 26, 10:57 AM CDTRiver Flood WarningFGFGrand Forks, Walsh10 days
Jun 25, 10:13 PM CDTSpecial Weather StatementFGFPennington, Polk47 min
Jun 25, 11:17 PM CDTSpecial Weather StatementFGFKittson58 min
Jun 26, 1:32 AM CDTSpecial Weather StatementFGFClay58 min
Jun 26, 2:33 AM CDTSpecial Weather StatementFGFMahnomen57 min
Jun 26, 2:44 AM CDTSevere Thunderstorm WarningFGFBecker, Beltrami, Clearwater, Hubbard, Mahnomen61 min
Jun 26, 6:30 PM CDTSpecial Weather StatementFGFRoseau60 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2013Severe Thunderstorm Warnings in Minnesota, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.